MathSciNet Relay Station
MathSciNet bibliographic data
MR2765762 (2012b:46132) 46L35 (46L80)
Ng, P. W. On the unitary group of the Jiang-Su algebra. J. Operator Theory 65 (2011), no. 1, 157–185.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement